ANA Discussion Forum
Post-Treatment => Balance Issues => Topic started by: Mdobson on August 24, 2021, 10:28:03 am
I’m new here! I’m a week out of my tumor resection surgery and recently tapered off steroids and anti-nausea meds. I almost immediately had terrible vomiting and nausea. They are starting me back on steroids and anti-nausea meds to do a slower taper and hopefully the swelling will impact my vestibular system less so the further out from surgery I am. Has this happened to anybody? Haven’t seen many people with vomiting a week after surgery post steroids?
Thanks in advance for your thoughts! I’m obviously in close touch with the wonderful surgeons and nurses.
Oh no! Sorry to hear this. I personally didn't have trouble, but I know people who did have trouble with that for a while. It's partly going off all the meds, partly all the meds they gave you during surgery, and then put the vestibular disruption on top of it. I hope it gets better!